# SDR DL76G020490

- Difficulty date: April 29, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 46,835 hours, 12,486 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285T004953
- Part serial: D00451
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

T/E FLAP DISAGREE LIGHT WHEN FLAPS 25 SELECTED, EICAS MSG ALSO.  FLAPS DID NOT MOVE TO 25 DEGS POSITION.  USED ALT FLAP PROC.  INSPECTED FLAP, NO DISCREPANCIES NOTED.  FSEU BITE SHOWED M603 FLAP LEVER RVDT.  REPLACED FSEU PER AMM.  OPS CHECKED NORMAL.  NO HISTORY.
